Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 7

All articles in this issue are freely accessible.

Surfaces violating Bogomolov-Miyaoka-Yau in positive characteristic
Robert W. Easton.
Proc. Amer. Math. Soc. 136 (2008), 2271-2278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390492
An algebraic extension of the MacMahon Master Theorem
Pavel Etingof and Igor Pak.
Proc. Amer. Math. Soc. 136 (2008), 2279-2288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390493
On the plane section of an integral curve in positive characteristic
Paola Bonacini.
Proc. Amer. Math. Soc. 136 (2008), 2289-2297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390494
Subgroups generated by small classes in finite groups
I. M. Isaacs.
Proc. Amer. Math. Soc. 136 (2008), 2299-2301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390495
Detecting completeness from Ext-vanishing
Anders J. Frankild and Sean Sather-Wagstaff.
Proc. Amer. Math. Soc. 136 (2008), 2303-2312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390496
A note on the injective dimension of local cohomology modules
M. Hellus.
Proc. Amer. Math. Soc. 136 (2008), 2313-2321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390497
Enriched Reedy categories
Vigleik Angeltveit.
Proc. Amer. Math. Soc. 136 (2008), 2323-2332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390498
On endomorphism rings of local cohomology modules
M. Hellus and J. Stückrad.
Proc. Amer. Math. Soc. 136 (2008), 2333-2341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390499
Commensurability classification of a family of right-angled Coxeter groups
John Crisp and Luisa Paoluzzi.
Proc. Amer. Math. Soc. 136 (2008), 2343-2349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390500
Dynamics of the $w$ function and the Green-Tao theorem on arithmetic progressions in the primes
Yong-Gao Chen and Ying Shi.
Proc. Amer. Math. Soc. 136 (2008), 2351-2357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390501
On the cofiniteness of local cohomology modules
Kamal Bahmanpour and Reza Naghipour.
Proc. Amer. Math. Soc. 136 (2008), 2359-2363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390502
Topological Radon transforms and degree formulas for dual varieties
Yutaka Matsui and Kiyoshi Takeuchi.
Proc. Amer. Math. Soc. 136 (2008), 2365-2373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390503
Stable rank of Leavitt path algebras
P. Ara and E. Pardo.
Proc. Amer. Math. Soc. 136 (2008), 2375-2386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390504
Counting cusps of subgroups of $\mathrm{PSL}_{2}(\mathcal{O}_{K})$
Kathleen L. Petersen.
Proc. Amer. Math. Soc. 136 (2008), 2387-2393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390505
Monic non-commutative orthogonal polynomials
Michael Anshelevich.
Proc. Amer. Math. Soc. 136 (2008), 2395-2405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390506
Singularities of generic projection hypersurfaces
Davis C. Doherty.
Proc. Amer. Math. Soc. 136 (2008), 2407-2415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390507
Extensions by spaces of continuous functions
Jesús M. F. Castillo and Yolanda Moreno.
Proc. Amer. Math. Soc. 136 (2008), 2417-2423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390508
Hyponormal Toeplitz operators and zeros of polynomials
Takahiko Nakazi.
Proc. Amer. Math. Soc. 136 (2008), 2425-2428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390509
The sub-supersolution method for weak solutions
Marcelo Montenegro and Augusto C. Ponce.
Proc. Amer. Math. Soc. 136 (2008), 2429-2438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390510
Regularity for the Navier–Stokes equations with slip boundary condition
Hyeong-Ohk Bae and Bum Ja Jin.
Proc. Amer. Math. Soc. 136 (2008), 2439-2443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390511
Extreme points, exposed points, differentiability points in CL-spaces
Li-Xin Cheng and Min Li.
Proc. Amer. Math. Soc. 136 (2008), 2445-2451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390512
A central set of dimension $2$
Christopher J. Bishop and Hrant Hakobyan.
Proc. Amer. Math. Soc. 136 (2008), 2453-2461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390513
Cut-and-stack simple weakly mixing map with countably many prime factors
Alexandre I. Danilenko and Andres del Junco.
Proc. Amer. Math. Soc. 136 (2008), 2463-2472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390514
On the approximation of isolated eigenvalues of ordinary differential operators
Gerald Teschl.
Proc. Amer. Math. Soc. 136 (2008), 2473-2476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390515
Tauberian type theorem for operators with interpolation spectrum for Hölder classes
C. Agrafeuil and K. Kellay.
Proc. Amer. Math. Soc. 136 (2008), 2477-2482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390516
Weighted reproducing kernels and Toeplitz operators on harmonic Bergman spaces on the real ball
Renata Otáhalová.
Proc. Amer. Math. Soc. 136 (2008), 2483-2492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390517
A new characterization of ultraspherical polynomials
R. Lasser and J. Obermaier.
Proc. Amer. Math. Soc. 136 (2008), 2493-2498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390518
A slight improvement to Garaev’s sum product estimate
Nets Hawk Katz and Chun-Yen Shen.
Proc. Amer. Math. Soc. 136 (2008), 2499-2504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390519
Sharp estimates for the identity minus Hardy operator on the cone of decreasing functions
Natan Kruglyak and Eric Setterqvist.
Proc. Amer. Math. Soc. 136 (2008), 2505-2513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390520
Hurewicz sets of reals without perfect subsets
Dusan Repovs, Boaz Tsaban and Lyubomyr Zdomskyy.
Proc. Amer. Math. Soc. 136 (2008), 2515-2520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390521
Triangularization of a Jordan algebra of Schatten operators
Matthew Kennedy.
Proc. Amer. Math. Soc. 136 (2008), 2521-2527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390522
A remark on irregularity of the $\overline{∂}$-Neumann problem on non-smooth domains
Sönmez Sahutoglu.
Proc. Amer. Math. Soc. 136 (2008), 2529-2533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390523
Whitney property in two dimensional Sobolev spaces
Dorin Bucur, Alessandro Giacomini and Paola Trebeschi.
Proc. Amer. Math. Soc. 136 (2008), 2535-2545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390524
Global behavior of the branch of positive solutions to a logistic equation of population dynamics
Tetsutaro Shibata.
Proc. Amer. Math. Soc. 136 (2008), 2547-2554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390525
Finite time singularities for a class of generalized surface quasi-geostrophic equations
Hongjie Dong and Dong Li.
Proc. Amer. Math. Soc. 136 (2008), 2555-2563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390526
On decay of solutions to nonlinear Schrödinger equations
Alexander Pankov.
Proc. Amer. Math. Soc. 136 (2008), 2565-2570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390527
A formula for the Euler characteristics of even dimensional triangulated manifolds
Toshiyuki Akita.
Proc. Amer. Math. Soc. 136 (2008), 2571-2573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390528
A sharp Rogers and Shephard inequality for the $p$-difference body of planar convex bodies
Chiara Bianchini and Andrea Colesanti.
Proc. Amer. Math. Soc. 136 (2008), 2575-2582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390529
Smooth approximation of definable continuous functions
Andreas Fischer.
Proc. Amer. Math. Soc. 136 (2008), 2583-2587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390530
On the triple jump of the set of atoms of a Boolean algebra
Antonio Montalbán.
Proc. Amer. Math. Soc. 136 (2008), 2589-2595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390531
Packing dimension of the range of a Lévy process
Davar Khoshnevisan and Yimin Xiao.
Proc. Amer. Math. Soc. 136 (2008), 2597-2607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390532
On the support of the spectral measure of a harmonizable sequence
Andrzej Makagon and Agnieszka Wylomanska.
Proc. Amer. Math. Soc. 136 (2008), 2609-2613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390533
Splicing and the $SL_{2}(\mathbb C)$ Casson invariant
Hans U. Boden and Cynthia L. Curtis.
Proc. Amer. Math. Soc. 136 (2008), 2615-2623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390534
Geodesic ideal triangulations exist virtually
Feng Luo, Saul Schleimer and Stephan Tillmann.
Proc. Amer. Math. Soc. 136 (2008), 2625-2630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390535
Word length in surface groups with characteristic generating sets
Danny Calegari.
Proc. Amer. Math. Soc. 136 (2008), 2631-2637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390536
A correction to “Bases of the contact-order filtration of derivations of Coxeter arrangements”
Hiroaki Terao.
Proc. Amer. Math. Soc. 136 (2008), 2639-2639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390537
Erratum to “A finitely presented group with unbounded dead-end depth”
Sean Cleary and Tim R. Riley.
Proc. Amer. Math. Soc. 136 (2008), 2641-2645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2390538